RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 4  


Discrete spectrum of an asymmetric pair of waveguides coupled through a window
D. I. Borisov
3
Estimates of derivatives of simplest fractions and other questions
V. I. Danchenko
33
Deficiency indices and spectrum of self-adjoint extensions of some classes of differential operators
I. N. Dolgikh, K. A. Mirzoev
53
On the topological classification of Lorenz-type attractors
N. É. Klinshpont
75
The Maxwell set in the generalized Dido problem
Yu. L. Sachkov
123
Ascending chain condition for the set of canonical thresholds of toric varieties
K. A. Shramov
151
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019